MAUDE Adverse Event Report: DEPUY IRELAND 9616671 CELCON DARRAH RETRACTOR; EXTREMITY INSTRUMENTS : RETRACTORS

DEPUY IRELAND 9616671 CELCON DARRAH RETRACTOR; EXTREMITY INSTRUMENTS : RETRACTORS
Catalog Number 223631000
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Operating room nurses were setting up for shoulder arthroplasty case when the wrapped darrach_d223631000 was opened it was noted there was a crack in the distal end of the instrument.Patient consequence? no.Action taken for procedure: another d223631000 was opened up for the case.
 
Additional Manufacturer Narrative
Investigation summary: review of the provided photographs confirm the reported event.The device associated with this report was not returned for evaluation.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
CELCON DARRAH RETRACTOR
Common Device Name
EXTREMITY INSTRUMENTS : RETRACTORS
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key7818469
Report Number1818910-2018-67731
Device Sequence Number16441131
Product Code GAD
UDI-Device Identifier10603295106166
UDI-Public10603295106166
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number223631000
Device Lot NumberBF0210
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/03/2018
Supplement Date Received by Manufacturer10/25/2018
Initial Report FDA Received Date08/27/2018
Supplement Report FDA Received Date10/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1